Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Is it bad in mixing Rispond tablet with coffee?

My sister is under medication from past 3 years. She was adviced to take Rispond 2 mg after dinner everyday. When she is normal, she doesnt mind taking medicines. Recently, she has stop taking medicines. So, i just mix this with her coffee and serve. Is there any harm mixing this tablet with coffee?
Asked On : Wed, 1 Dec 2010
Answers:  1 Views:  514
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

pharmacologically no harm.

Regards, Dr. Jagdish
Answered: Wed, 1 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor